# SDR CA130406002

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 6,656 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Failed
- Location: Tire
- Part time: 302 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SMALL PIN HOLE TOP OF TUBE BETWEEN 2 SEAMS.  COMPONENT HAS 7.53 MONTHS IN SERVICE.
